Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semisimple representations and affine rings


Author: Daniel R. Farkas
Journal: Proc. Amer. Math. Soc. 101 (1987), 237-238
MSC: Primary 16A38
DOI: https://doi.org/10.1090/S0002-9939-1987-0902534-3
MathSciNet review: 902534
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If all finite-dimensional representations of an affine algebra are semisimple, then there are only finitely many representations of each degree.


References [Enhancements On Off] (What's this?)

  • [1] A. Lubotzky and A. R. Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc., No. 336 (1985). MR 818915 (87c:20021)
  • [2] C. Procesi, Rings with polynomial identities, Dekker, New York, 1973. MR 0366968 (51:3214)
  • [3] L. H. Rowen, Polynomial identities in ring theory, Academic Press, New York, 1980. MR 576061 (82a:16021)
  • [4] L. W. Small, Rings satisfying a polynomial identity, Vorlesungen, Univ. Essen, Heft 5, 1980. MR 601386 (82j:16028)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38

Retrieve articles in all journals with MSC: 16A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902534-3
Keywords: Finite-dimensional representations, polynomial identities
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society